# SDR USAA2012091000044

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 50,456 hours, 20,251 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 10 RIGHT IS INOPERATIVE.  FOUND WIRE DISCONNECTED FROM LIGHT.  RECONNECTED TERMINAL FITTING TO LIGHT.  OPS CHECKED GOOD.
